# SDR QXEA9800461

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5220 · Emergency Exits
- Part: Flanges
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE/EMERGENCY DOOR INTERNAL LOWER CENTER AND LOWER AFT OVAL LIGHTENING HOLES HAVE CRACKS ON FLANGES.  REPAIRED IAW FOKKER SRM 53-02-01 PAGE 10 FIGURE 8.
